Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 11, NWS Fort Worth, TX

April 26, 2015Erath County, Somervell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 26, 2015, 8:15 PM CDT for Erath County, Somervell County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2015, 8:15 PM CDT (01:15 UTC)
Expired
Apr 26, 2015, 8:45 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Erath County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1646 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WFUS54 KFWD 270115
TORFWD
TXC143-425-270145-
/O.NEW.KFWD.TO.W.0011.150427T0115Z-150427T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT SUN APR 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 815 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES NORTH OF
  HICO...OR 11 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST AT 35
  MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  DINOSAUR VALLEY STATE PARK AROUND 840 PM CDT.
  GLEN ROSE AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3220 9816 3226 9796 3223 9794 3229 9783
      3232 9774 3232 9770 3217 9771 3209 9787
      3208 9815
TIME...MOT...LOC 0115Z 258DEG 29KT 3213 9805 

TORNADO...OBSERVED
HAIL...<.75IN

$$

30
1 follow-up statement
028 
WWUS54 KFWD 270123
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CDT SUN APR 26 2015

TXC143-425-270145-
/O.CON.KFWD.TO.W.0011.000000T0000Z-150427T0145Z/
SOMERVELL TX-ERATH TX-
823 PM CDT SUN APR 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
SOMERVELL AND EAST CENTRAL ERATH COUNTIES...
    
AT 822 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES NORTH OF HICO...OR 14 MILES EAST OF
STEPHENVILLE...MOVING EAST AT 35 MPH.

HAZARD...TORNADO AND SOFTBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  GLEN ROSE AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3221 9811 3222 9798 3224 9790 3226 9770
      3217 9771 3209 9787 3208 9808
TIME...MOT...LOC 0122Z 258DEG 29KT 3214 9798 

TORNADO...RADAR INDICATED
HAIL...4.25IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:55 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 26, 6:55 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SUN APR 26 2015

.AVIATION...
THUNDERSTORMS ABOUT 60-70 MILES SOUTHWEST OF KDFW CONTINUE TO TRY
TO TREK EAST TOWARD THE I-35 CORRIDOR. SOME ANVIL LIGHTNING IS
ALSO POSSIBLE OUT AHEAD OF THE STORMS. FOR NOW HAVE JUST PLACED
VCTS IN THE METROPLEX TAF SITES THROUGH 05Z. THUNDERSTORMS OVER
SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS ARE EXPECTED TO APPROACH
THE METROPLEX OVERNIGHT...SO HAVE GONE WITH 4SM -TSRA FOR THE
05-10Z PERIOD...BUT NOT INCLUDED THE STRONG WINDS AND WIND SHIFT
THAT WILL LIKELY OCCUR FOR A COUPLE OF HOURS IF THE COMPLEX SWEEPS
THROUGH THE AREA AIRPORTS. EXPECT MVFR TO IFR CONDITIONS OVERNIGHT
THROUGH THE DAY MONDAY WITH PERIODS OF LIGHT RAIN ALONG WITH SOME
LATE MORNING INTO THE AFTERNOON THUNDERSTORMS. GENERALLY SOUTHEAST
WINDS AROUND 10 KNOTS ARE FORECAST TO BECOME EASTERLY BY DAYBREAK
AND NORTHEAST DURING THE AFTERNOON.

58

&&

.UPDATE...
A QUICK UPDATE HAS BEEN DONE TO ADD THE NEW TORNADO WATCH 121.
HAVE ALSO LOWERED POPS ACROSS THE AREA EAST OF THE I-35 CORRIDOR
FOR THE EARLY EVENING HOURS.

58

&&

.PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 26 2015/

WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER
EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER
OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF
SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2
PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW.

CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE
SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING
FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF
THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS
AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL
THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS
EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE
STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS
WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE
SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW
STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME.
WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY
THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST
THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS
AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT
THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS
AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT
BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A
VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK
FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES
WHEREVER SUPERCELLS DEVELOP.

A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST
OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE
STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD
THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS
LATE THIS EVENING AND OVERNIGHT.

THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL
CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH
TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH AT THIS TIME.

MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL
TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR
SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL
LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY
LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE
THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS
WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE
EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG
LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND
THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50
TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT
AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW
AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND
CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE
DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE
BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE
SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY
ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE
THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE
HAS MOVED EAST OF THE CWA.

TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH
TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING
SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR
ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL
LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY
UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND
THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO
HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS
CENTRAL TEXAS ON TUESDAY.

WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO
RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE
REMAINDER OF THE WEEK.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  69  53  63  48 /  70  60  60  20   5
WACO, TX              64  76  54  65  46 /  60  60  40  10   0
PARIS, TX             56  66  52  63  45 /  70  70  70  30   5
DENTON, TX            62  66  52  63  45 /  70  60  60  20   5
MCKINNEY, TX          60  66  52  63  46 /  70  70  70  20   5
DALLAS, TX            63  69  53  63  50 /  70  60  60  20   5
TERRELL, TX           61  70  54  63  48 /  60  70  70  20   5
CORSICANA, TX         64  73  54  64  48 /  60  60  60  20   0
TEMPLE, TX            64  81  55  66  48 /  60  30  40  10   0
MINERAL WELLS, TX     61  71  53  63  46 /  70  60  40  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/58
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN APR 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
319 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MID
EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE HIGHEST
CHANCE OF THUNDERSTORMS WILL BE ALONG AND WEST OF THE I-35
CORRIDOR. THESE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT
IS GREATEST SOUTHWEST OF A DECATUR TO HILLSBORO TO TEMPLE LINE
BETWEEN 5 PM AND 9 PM.

THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME
HOURS AS A LINE OF STORMS DEVELOPS OUT WEST AND MARCHES EAST
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS
TONIGHT...BUT A TORNADO CAN NOT BE RULED OUT.

ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DANGEROUS
LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE IS A GOOD CHANCE OF RAIN AND THUNDERSTORM ON MONDAY ACROSS
ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH
LARGE HAIL AND STRONG WINDS...BUT THE RISK OF SEVERE WEATHER
SHOULD BE LOWER THAN SUNDAYS THREAT. HOWEVER...THE HEAVY RAINFALL
AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A
BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF
I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, Apr 26, 7:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TORNADO          5 E STEPHENVILLE        32.23N  98.11W
04/26/2015                   ERATH              TX   TRAINED SPOTTER
Local storm report, Apr 26, 7:26 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             DUBLIN                  32.08N  98.33W
04/26/2015  E1.75 INCH       ERATH              TX   AMATEUR RADIO
Local storm report, Apr 26, 7:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             1 SW DUBLIN             32.07N  98.34W
04/26/2015  E3.00 INCH       ERATH              TX   TRAINED SPOTTER
Local storm report, Apr 26, 7:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             GRANBURY                32.45N  97.80W
04/26/2015  E1.75 INCH       HOOD               TX   TRAINED SPOTTER

            MARBLE TO GOLF BALL SIZE
Local storm report, Apr 26, 8:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             7 SE STEPHENVILLE       32.16N  98.12W
04/26/2015  E2.75 INCH       ERATH              TX   NWS EMPLOYEE
Local storm report, Apr 26, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TORNADO          7 SE STEPHENVILLE       32.16N  98.12W
04/26/2015                   ERATH              TX   TRAINED SPOTTER

            BETWEEN CLARIETTE AND DUFFAU.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:08 PM CDTTornado Warning Tornado observedFWDErath, Hood, Somervell37 min
Apr 26, 7:09 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker23 min
Apr 26, 7:16 PM CDTSevere Thunderstorm WarningFWDComanche, Erath44 min
Apr 26, 7:20 PM CDTAreal Flood AdvisoryFWDErath3 hr
Apr 26, 7:23 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens37 min
Apr 26, 7:33 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker42 min
Apr 26, 7:54 PM CDTAreal Flood AdvisoryFWDJack, Young3 hr
Apr 26, 7:54 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell66 min
Apr 26, 7:57 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens63 min
Apr 26, 8:20 PM CDTFlash Flood WarningFWDJack, Young3 hr
Apr 26, 8:24 PM CDTAreal Flood AdvisoryFWDHood, Somervell3 hr
Apr 26, 8:25 PM CDTTornado WarningFWDErath, Palo Pinto35 min
Apr 26, 8:41 PM CDTTornado WarningFWDBosque, Erath, Somervell34 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker62 min
Apr 26, 8:52 PM CDTFlash Flood WarningFWDErath, Hood, Palo Pinto, Parker, Somervell3 hr
Apr 26, 8:56 PM CDTSevere Thunderstorm WarningFWDBosque, Hood, Johnson, Somervell64 min
Apr 26, 8:57 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto63 min
Apr 26, 9:11 PM CDTTornado Warning Tornado observedFWDBosque, Hood, Johnson, Somervell34 min
Apr 26, 9:18 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland42 min
Apr 26, 9:40 PM CDTTornado Warning Tornado observedFWDBosque, Hill, Johnson, Somervell35 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell62 min
Apr 26, 9:48 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell57 min
Apr 26, 9:54 PM CDTSpecial Weather StatementFWDTarrant51 min
Apr 26, 10:11 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDHill, Johnson34 min
Apr 26, 10:21 PM CDTFlash Flood WarningFWDJohnson3 hr
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell63 min
Apr 26, 10:44 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDHill, Johnson46 min
Apr 26, 10:47 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson58 min
Apr 26, 11:15 PM CDTSevere Thunderstorm WarningFWDHill60 min
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningFWDEllis27 min
Apr 26, 11:24 PM CDTTornado Warning Tornado observedFWDHill36 min
Apr 26, 11:28 PM CDTTornado Warning Tornado observedFWDEllis, Hill, Johnson32 min
Apr 26, 11:39 PM CDTSevere Thunderstorm WarningFWDJohnson52 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise39 min
Apr 26, 11:43 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Tarrant62 min
Apr 26, 11:45 PM CDTFlash Flood WarningFWDBosque, Ellis, Hill3 hr
Apr 26, 11:52 PM CDTAreal Flood WarningFWDErath, Hood, Palo Pinto, Parker, Somervell3 hr
Apr 26, 11:57 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro63 min
Apr 26, 11:58 PM CDTTornado WarningFWDEllis, Hill, Johnson32 min
Apr 27, 12:12 AM CDTTornado WarningFWDEllis33 min
Apr 27, 12:16 AM CDTSpecial Weather StatementFWDBosque44 min
Apr 27, 12:23 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
Apr 27, 12:27 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan31 min
Apr 27, 12:28 AM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Apr 27, 12:37 AM CDTSpecial Weather StatementFWDHamilton38 min
Apr 27, 12:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 27, 1:01 AM CDTSpecial Weather StatementFWDNavarro44 min
Apr 27, 1:11 AM CDTAreal Flood WarningFWDJohnson12 hr
Apr 27, 1:17 AM CDTAreal Flood WarningFWDTarrant3 hr
Apr 27, 1:24 AM CDTAreal Flood AdvisoryFWDCoryell, Limestone, McLennan, Navarro3 hr
Apr 27, 1:47 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 27, 2:25 AM CDTAreal Flood WarningFWDEllis3 hr
Apr 27, 2:33 AM CDTSpecial Weather StatementFWDLimestone27 min
Apr 27, 2:34 AM CDTRiver Flood WarningFWDHenderson, Navarro4 days
Apr 27, 2:48 AM CDTAreal Flood AdvisoryFWDLeon, Limestone, Robertson3 hr
Apr 27, 3:03 AM CDTSpecial Weather StatementFWDLeon27 min
Apr 27, 3:10 AM CDTSpecial Weather StatementFWDAnderson35 min
Apr 27, 3:15 AM CDTSevere Thunderstorm WarningFWDAnderson60 min
Apr 27, 4:41 AM CDTRiver Flood WarningFWDNavarro3 days
Apr 27, 8:57 AM CDTRiver Flood WarningFWDHill17 hr
Apr 27, 1:14 PM CDTAreal Flood WarningFWDJohnson6 hr
Apr 27, 5:37 PM CDTAreal Flood AdvisoryFWDTarrant113 min
Apr 27, 6:21 PM CDTAreal Flood AdvisoryFWDDallas, Ellis114 min
Apr 27, 6:50 PM CDTSpecial Weather StatementFWDMills40 min
Apr 27, 6:53 PM CDTSpecial Weather StatementFWDEllis52 min
Apr 27, 6:56 PM CDTAreal Flood WarningFWDJohnson12 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.